REAL

Asymptotic Behaviour of the Solutions of Certain Second Order Ordinary Differential Equations Perturbed by a Half-linear Term

Bihari, Imre (1961) Asymptotic Behaviour of the Solutions of Certain Second Order Ordinary Differential Equations Perturbed by a Half-linear Term. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 6 (3). pp. 291-293.

[img]
Preview
Text
cut_MATKUTINT_6_3_1961_pp291_-_293.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 29 Jul 2024 14:03
Last Modified: 29 Jul 2024 14:03
URI: https://real.mtak.hu/id/eprint/201141

Actions (login required)

Edit Item Edit Item